Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 61, Number 203

All articles in this issue are freely accessible.

A subexponential algorithm for discrete logarithms over all finite fields
Leonard M. Adleman and Jonathan DeMarrais.
Math. Comp. 61 (1993), 1-15
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1225541
A conjecture in addition chains related to Scholz’s conjecture
Walter Aiello and M. V. Subbarao.
Math. Comp. 61 (1993), 17-23, S1
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1189515
An extension of the Lehmers’ picturesque exponential sums
Tom M. Apostol.
Math. Comp. 61 (1993), 25-28
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1182242
Elliptic curves and primality proving
A. O. L. Atkin and F. Morain.
Math. Comp. 61 (1993), 29-68
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1199989
Statistical evidence for small generating sets
Eric Bach and Lorenz Huelsbergen.
Math. Comp. 61 (1993), 69-82
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1195432
A fundamental modular identity and some applications
Richard Blecksmith, John Brillhart and Irving Gerst.
Math. Comp. 61 (1993), 83-95
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1197509
Explicit primality criteria for $h⋅2^{k}±1$
Wieb Bosma.
Math. Comp. 61 (1993), 97-109, S7
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1197510
Three points of great height on elliptic curves
Andrew Bremner and Duncan A. Buell.
Math. Comp. 61 (1993), 111-115
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1182243
Which integers are representable as the product of the sum of three integers with the sum of their reciprocals?
Andrew Bremner, Richard K. Guy and Richard J. Nowakowski.
Math. Comp. 61 (1993), 117-130
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1189516
On computing factors of cyclotomic polynomials
Richard P. Brent.
Math. Comp. 61 (1993), 131-149
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1205459
Irregular primes and cyclotomic invariants to four million
J. Buhler, R. Crandall, R. Ernvall and T. Metsänkylä.
Math. Comp. 61 (1993), 151-153
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1197511
How branching properties determine modular equations
Harvey Cohn.
Math. Comp. 61 (1993), 155-170
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1195433
Zaremba’s conjecture and sums of the divisor function
T. W. Cusick.
Math. Comp. 61 (1993), 171-176
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1189517
Average case error estimates for the strong probable prime test
Ivan Damgård, Peter Landrock and Carl Pomerance.
Math. Comp. 61 (1993), 177-194
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1189518
Numerical results for sums of five and seven biquadrates and consequences for sums of $19$ biquadrates
J.-M. Deshouillers and F. Dress.
Math. Comp. 61 (1993), 195-207
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1201766
An upper bound in Goldbach’s problem
Jean-Marc Deshouillers, Andrew Granville, Władysław Narkiewicz and Carl Pomerance.
Math. Comp. 61 (1993), 209-213
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1202609
Estimates of the least prime factor of a binomial coefficient
P. Erdős, C. B. Lacampagne and J. L. Selfridge.
Math. Comp. 61 (1993), 215-224
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1199990
Good parameters for a class of node sets in quasi-Monte Carlo integration
Tom Hansen, Gary L. Mullen and Harald Niederreiter.
Math. Comp. 61 (1993), 225-234
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1182244
On solving the Diophantine equation $x^{3}+y^{3}+z^{3}=k$ on a vector computer
D. R. Heath-Brown, W. M. Lioen and H. J. J. te Riele.
Math. Comp. 61 (1993), 235-244
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1202610
On Fourier coefficients of Maass waveforms for $\mathrm{PSL}(2, Z)$
D. A. Hejhal and S. Arno.
Math. Comp. 61 (1993), 245-267, S11
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1199991
On the cuspidal spectrum of the arithmetic Hecke groups
Marvin I. Knopp.
Math. Comp. 61 (1993), 269-275
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1189519
Johann Faulhaber and sums of powers
Donald E. Knuth.
Math. Comp. 61 (1993), 277-294
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1197512
Cyclotomy and delta units
Andrew J. Lazarus.
Math. Comp. 61 (1993), 295-305
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1189520
The mathematical work of Morgan Ward
D. H. Lehmer.
Math. Comp. 61 (1993), 307-311
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1182245
The Lehmer project
D. H. Lehmer and Emma Lehmer.
Math. Comp. 61 (1993), 313-317
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1189521
The factorization of the ninth Fermat number
A. K. Lenstra, H. W. Lenstra, M. S. Manasse and J. M. Pollard.
Math. Comp. 61 (1993), 319-349
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1182953
Continued fractions and linear recurrences
H. W. Lenstra and J. O. Shallit.
Math. Comp. 61 (1993), 351-354
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1192972
Ambiguous classes in quadratic fields
R. A. Mollin.
Math. Comp. 61 (1993), 355-360
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1195434
New solutions of $a^{p-1}≡1\pmod{p^{2}}$
Peter L. Montgomery.
Math. Comp. 61 (1993), 361-363
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1182246
Generalized Fibonacci and Lucas sequences and rootfinding methods
Joseph B. Muskat.
Math. Comp. 61 (1993), 365-372
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1192974
Iterated absolute values of differences of consecutive primes
Andrew M. Odlyzko.
Math. Comp. 61 (1993), 373-380
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1182247
The Carmichael numbers up to $10^{15}$
R. G. E. Pinch.
Math. Comp. 61 (1993), 381-391
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1202611
Numbers having $m$ small $m$th roots mod $p$
Raphael M. Robinson.
Math. Comp. 61 (1993), 393-413
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1189522
Numerical computations concerning the ERH
Robert Rumely.
Math. Comp. 61 (1993), 415-440, S17
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1195435
An extension of the theorem on primitive divisors in algebraic number fields
A. Schinzel.
Math. Comp. 61 (1993), 441-444
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1189523
A practical analysis of the elliptic curve factoring algorithm
Robert D. Silverman and Samuel S. Wagstaff.
Math. Comp. 61 (1993), 445-462
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1122078
How was $F_{6}$ factored?
H. C. Williams.
Math. Comp. 61 (1993), 463-474
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1182248
A refinement of H. C. Williams’ $q$th root algorithm
Kenneth S. Williams and Kenneth Hardy.
Math. Comp. 61 (1993), 475-483
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1182249
Algebraic numbers close to both $0$ and $1$
D. Zagier.
Math. Comp. 61 (1993), 485-491
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1197513